On the uniform approximation of discrete-time systems by generalized Fourier series


Akcay H.

IEEE TRANSACTIONS ON SIGNAL PROCESSING, vol.49, no.7, pp.1461-1467, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 7
  • Publication Date: 2001
  • Doi Number: 10.1109/78.928699
  • Journal Name: IEEE TRANSACTIONS ON SIGNAL PROCESSING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1461-1467
  • Keywords: Dini-Lipschitz continuous, discrete-time system, generalized Fourier series, orthogonal functions, uniform convergence, ORTHONORMAL BASIS FUNCTIONS, LINEAR DYNAMICAL-SYSTEMS, L-P, IDENTIFICATION
  • Anadolu University Affiliated: No

Abstract

In this paper, model sets for linear time-invariant discrete-time systems spanned by fixed orthonormal bases are studied. It is shown that the Fourier series of the system transfer function with respect to these bases converges uniformly on the unit circle if the frequency response of the system is Dini-Lipschitz continuous.